DOI 10.1097/ico.0000000000000868
Abnormal Corneal Lesions Induced by Trastuzumab Emtansine: An Antibody-Drug Conjugate for Breast Cancer.
Аннотация
PURPOSE: To report a case of atypical corneal lesions presumably induced by trastuzumab emtansine, an antibody-drug conjugate that is designed to selectively deliver cytotoxic agents to human epidermal growth factor receptor 2 (HER2)-positive breast cancer cells.
CASE: A 64-year-old Japanese woman developed bilateral corneal epithelial abnormalities that originated from the limbus. The corneal lesions covered the superior area in the right eye and both superior and inferior areas including the visual axis in the left eye. The patient had advanced ductal carcinoma of the left breast and had been receiving anticancer treatment with trastuzumab emtansine for 15 months. After switching the chemotherapy from trastuzumab emtansine monotherapy to the combination of docetaxel, trastuzumab, and pertuzumab, the abnormal corneal lesions showed gradual improvement.
CONCLUSIONS
As corneal epithelial cells express human epidermal growth factor receptor 2 under normal conditions, such cells may also be targeted by trastuzumab emtansine and lead to corneal epithelial lesions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.